# SDR UALA2012072704072

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 71,887 hours, 26,940 cycles
- Engine: Pwa PW2037
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Worn
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

APPROX 50 MIN INTO FLT,  LT ENGINE OIL QTY WAS ZERO.  OIL PRESSURE FLUCTUATING ENGINE WAS SHUT DOWN.  EMERGENCY DECLARED.  FLT DIVERTED.  ACCOMPLISHED VISUAL INSPECTION OF OIL SYSTEM.  FOUND CHIP DETECTOR LAYING IN COWLING AND PUDDLE OF OIL IN COWLING, LEAKING STATICALLY FROM ANGLE GEARBOX CHIP DETECTOR PORT.  INSPECTED ALL CHIP DETECTORS PER MM.  NO METAL OR DEBRIS FOUND ON ANY DETECTOR.  REMOVED MAIN OIL FILTER PER MM. NO METAL FOUND.  INSTALLED NEW OIL FILTER PER MM.  RAN ENGINE OIL FILTER AND N2 DRIVE PORT COVER LEAK CHECK OK, NO LEAKS FOUND.  FOUND LOCKING SLOTS WORN THRU.  SAFETIED CHIP DETECTOR TO BOSS.  REPLACED ANGLE GEARBOX CHIP DETECTOR HOUSING AND PROBE.  RAN ENGINE, NO LEAKS FOUND.
